Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
A note on uniqueness and compact support of solutions in a recent model for tsunami background flows
Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2012
Note: Agraïments: The author would like to thank the referees for helpful comments and suggestions.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Published in: Communications on Pure and Applied Mathematics, Vol. 11 Núm. 4 (2012) , p. 1431-1438, ISSN 0010-3640

DOI: 10.3934/cpaa.2012.11.1431

8 p, 573.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16

   Favorit i Compartir